# SDR SWAA2022051090259

- Difficulty date: March 31, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPER BRACKET LOCATED BS540 AND RBL8 AT LOWER FUSELAGE 2022-168647 / [01] REPLACED BRACKET LOCATED BS540 AND RBL8 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND 51-10-02;[02] COMPLETE TASK CERTIFIED
